# SDR USAA920080590

- Difficulty date: February 19, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 66,738 hours, 41,627 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26799
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - LEFT WING NR 1 SLAT LOWER SURFACE CRACKED, SS 298.  REPAIRED LEFT WING NR 1 SLAT LOWER SURFACE, SS 298 IAW B737 SRM 51-70-10-2R.
